Almost open mappings between normed spaces
Author: Robin Harte
Journal: Proc. Amer. Math. Soc. 90 (1984), 243-249
MSC: Primary 47A99; Secondary 46B99, 47A55
MathSciNet review: 727242
Full-text PDF Free Access
Abstract: The almost open bounded linear operators between two normed spaces form an open set whose topological boundary is disjoint from the operators which are bounded below.
R. E. Harte, Berberian-Quigley and the ghost of a spectral mapping theorem, Proc. Roy. Irish Acad. Sect. A 78 (1978), 63-68.
A. Wilansky, Modern methods in topological vector spaces, McGraw-Hill, New York, 1978.